# SDR SWAA2021072688647

- Difficulty date: June 27, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE GUSSET LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT ; 2021-296556 / [01] REPLACED ANGLE GUSSET AND FASTENERS LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 STEP 9 AND DRAWING # 143A7902 REV -; [02] REPLACED ANGLE GUSSET AND FASTENERS LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 STEP 9 AND DRAWING # 143A7902 REV -; RII
